Volume 7, Issue 2 (1987)

NdM_vol7_n2_1987 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

A note on a family of distributional products important in the applications Details     PDF
C.O.R. Sarrico 151-158

Normal sets and their order-automorphisms Details     PDF
Inessa Levi 159-166

Convex hypersurfaces with transnormal horizons are spheres Details     PDF
F.J. Craveiro-De Carvalho, S.A. Robertson 167-172

On the universal connection of a system of connections Details     PDF
Antonella Cabras 173-209

Approximation of finitely defined operators in function spaces Details     PDF
F. Altomare 211-229

Some surjectivity results for a class of multivalued maps and applications Details     PDF
A. Carbone, G. Conti 231-250

On isomorphisms of chain geometries Details     PDF
Armin Herzer 251-270

Sul problema di Dirichlet per le equazioni ellittiche a coefficienti discontinui Details     PDF
Maria Transirico, Mario Troisi 271-309

On strongly non-norming subspaces Details     PDF
V.B. Moscatelli 311-314

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932